# SDR ASAA2025111063022

- Difficulty date: November 10, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 76,820 hours, 40,807 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8120
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT LOWER SILL WEB HAS CORROSION. GROUNDED - YES. REMOVED AND REPLACED AFT CARGO BIT LOWER SILL WEB IAW B737-700 SRM 51-40-02-OG-OW: .045 O: 1 R: .038 L: 2 D: .007.
